318 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-04-04T06:17:12Z-
dc.date.available2017-04-04T06:17:12Z-
dc.date.issued2015-07-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 1, Page. 186-196en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://eds.b.ebscohost.com/eds/detail/detail?sid=e219494b-207e-420b-9e6c-eca3c3a2c016%40sessionmgr102&vid=0&hid=113&bdata=Jmxhbmc9a28mc2l0ZT1lZHMtbGl2ZQ%3d%3d#AN=100037264&db=a9h-
dc.identifier.urihttps://www.researchgate.net/profile/Shahram_Rezapour/publication/279039403_On_some_self-adjoint_fractional_finite_difference_equations/links/571e283c08aead26e71a8203.pdf#page=186-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/26579-
dc.description.abstractIn this paper, we prove a generalized fuzzy version of the Hyers-Ulam stability for the functional equations f (phi(X)) = phi(X) f (X) + psi(X)e and f (phi(X)) = phi(X) f (X) by using the direct method and the fixed point method, where X denotes an n-variable. Furthermore, we can apply the obtained results to some well-known functional equations such as gamma-function, beta-function, and G-function type's equations.en_US
dc.description.sponsorshipD. Y. Shin and C. Park were supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2010-0021792) and (NRF-2012R1A1A2004299), respectively.en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectFuzzy Banach spaceen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectFixed pointen_US
dc.subjectFunctional equationen_US
dc.titleFuzzy stability of functional equations in n-variable fuzzy Banach spacesen_US
dc.typeArticleen_US
dc.relation.no1-
dc.relation.volume19-
dc.relation.page186-196-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorShin, Dong Yun-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorAghjeubeh, Roghayeh Asadi-
dc.contributor.googleauthorFarhadabadi, Shahrokh-
dc.relation.code2015013136-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE